Log In Sign Up

Stupid medication side effects


Forum: Mental Health

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Mental Health LinkBack Topic Tools Search this Topic Display Modes
  #1  
September 29th, 2011, 06:40 AM
LoveMySonshine's Avatar Mega Super Mommy
Join Date: Sep 2011
Location: NB, Canada
Posts: 1,402
I started taking citalopram (Celexa) again recently. I take 20mg a day. I take it at night so that I don't feel the exhaustion, because last time I was on it I would get up, take my son to daycare, come back home and sleep all day, pick him up, then still go to bed and sleep all night. So that is fine this time around, but MAN the headaches. I've been getting awful headaches the past few days and I'm so over it. It's like a headache that's just teetering on the edge of a migraine. I've been on them for a couple weeks now, so hopefully these headaches soon take a hike.
__________________
Thank you *Kiliki*!

Reply With Quote
  #2  
September 29th, 2011, 10:00 AM
luvmygirls333's Avatar Super Mommy
Join Date: Jul 2009
Posts: 623
I was on Celexa 10 mg(for anxiety/panic attacks) and HATED it. I gave it a full month to see how it would affect me. The first 2 weeks I was TOTALLY EXHAUSTED like you, and the 2nd two weeks I was in a constant state of panic and had to take Xanax every day. Now I am on Effexor XR 75mg and I love it! I haven't had to take Xanax in a long time and I feel normal. If you are too tired on the Celexa (that's an SSRI), try an SNRI (they're not supposed to make you as tired).
__________________
Reply With Quote
  #3  
September 29th, 2011, 11:13 AM
LoveMySonshine's Avatar Mega Super Mommy
Join Date: Sep 2011
Location: NB, Canada
Posts: 1,402
It works for me. The first time I was on it, I was taking it in the mornings. Once I switched to night time, I didn't have a problem with the exhaustion. I was up to 30mg when I had to go off it due to no health coverage. I am back on it now and taking it at night (learned my lesson the first time ) Just waiting for these pesky side effects to wear off. The Celexa works for me, that's why I went back on it instead of trying something different. I was feeling great when I was up to the 30mg. It's just getting back up to that again that's a bit of a pain. But I'll trade it, these side effects are not anything close to as miserable as the withdrawal made me.
__________________
Thank you *Kiliki*!

Reply With Quote
  #4  
September 29th, 2011, 11:46 AM
Super Mommy
Join Date: Aug 2009
Posts: 784
I started celexia last week my mouth is dry and nauseous. I am hoping that it goes away soon because it makes me want to stop taking it.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 06:29 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0